# SDR 2004UALA00808

- Difficulty date: September 2, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 51,648 hours, 8,526 cycles
- Engine: Pwa PW4060
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT RETURNED TO FIELD WITH CABIN PRESSURE FAULTS. THE EQUIPMENT COOLING OVERBOARD EXHAUST VALVE FAILED. THE VALVE WAS NOT DEACTIVATED PER THE MEL CAUSING A LOSS OF CABIN PRESSURIZATION ON THE SUBSEQUENT FLIGHT. THE VALVE WAS RE-DEFERRED PER THE MEL AND REPLACED AT THE NEXT MAINTENANCE OPPORTUNITY WITH NO FURTHER PROBLEMS. LINE QA IS CONDUCTING A INVESTIGATION INTO THE CIRCUMSTANCES.
